# SDR UIEA2020031600447

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,175 hours, 21,220 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 1178
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CTR L FUEL PUMP EICAS MESSAGE, RAN QRH.( TRANSFERRED TO MDDR #125760 I.A.W MEL 28-22-02A, CAT C.  LP 1214228: REMOVED AND REPLACED LH CTR FUEL PUMP IAW AMM 28-22-05. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS MDDR 125760. PLACARD REMOVED.  )
